# SDR CALA2015091800766

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 49,342 hours, 17,488 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7520 · Engine Cooling System
- Part: Controller
- Part number: 29752290001
- Part serial: 0484
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 47,407 hours, 16,558 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

FUEL CONFIRMED LEAKING AFTER TAKEOFF.  CHECKLIST PROCEDURE & ENG SHUTDOWN PERFORMED.  R & R HPTACC ON NR 1 ENG IAW MM TASK 75-21-01-000-801-F00, 75-21-01-400-801-F00, REF NR 4913120 PP TEST 3A 12.
